STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 28X46MM; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Back to Search Results |
| Catalog Number |
UH1-46-28 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
11/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.H3 other text : device not returned to the manufacturer.
Event or Problem Description
Bha was performed for left femoral neck fracture on (b)(6)2023.On november 10, 2023, dislocation was confirmed.During the doctor attempted to repositioning the device, the inner head was dislocated from the uhr bipolar cup.Thus, the revision surgery was performed on (b)(6) 2023.